# SDR AALA202310309230

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 68,755 hours, 28,074 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 1 AGENT 2 DISCHARGE LIGHT ILLUMINATED IN FLIGHT. MAINTENANCE PERFORMED ENGINE #1 FIRE PROTECTION SYSTEM TEST PER AMM 26-12-00 WITH NO DEFECTS NOTED.
